I am currently on quinaprill, and atenolol chlorthal for HBP. My significant other is taking Symbicort 160/4.5. I have been told that the steroid in symbicort can be transmitted into my system through any exchange of "bodily fluids" and possibly have a bad reaction with my HBP meds...is this true?
I do not believe the steroid from the Symbicort will transmit to you through the exchange of "bodily fluids". If it is true then it would be very very minimal and would not interact with your blood pressure medications.
Why would you take Symbicort just because your partner is taking it? Aside from everything else, this medication can have serious side effects. Steroids caused me a lot of physical problems (eyes, adrenals, and more) and I had to stop taking them. And in my case it was prescribed for COPD a medication commonly used for that condition. But for high blood pressure?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.